# SDR 96ZZZX4294

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421RL
- Make and model: Cessna 421C
- Aircraft serial: 421C1081
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 51001107
- Condition: Hole Chafed
- Location: Rt Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W AD 95-09-13, THE FUEL LINE GOING TO THE FORWARD RIGHT WING INLET VALVE WAS FOUND NOT CENTERED GOING THROUGH A BULKHEAD THROUGH-HOLE.  REMOVING THE LINE, A HOLE WAS FOUND CHAFED THROUGH.  IF THE FUEL LEVEL HAD GONE BELOW THIS LINE, A FUEL STARVATION WOULD HAVE DEVELOPED.  A NEW LINE WAS INSTALLED AND PROPER CLEARANNCE WAS ESTABLISHED.  THIS AREA SHOULD BE CHECKED ANY TIME THE FUEL TANKS ARE OPENED.
